Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 37, NWS Denver/Boulder, CO

August 7, 2014Logan County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 7, 2014, 4:49 PM MDT for Logan County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 4:49 PM MDT (22:49 UTC)
Expired
Aug 7, 2014, 7:45 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Logan County, CO

The radar

The Goodland radar (KGLD), 160 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-271 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WGUS55 KBOU 072249
FFWBOU
COC075-080145-
/O.NEW.KBOU.FF.W.0037.140807T2249Z-140808T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
449 PM MDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LOGAN COUNTY IN NORTHEAST COLORADO...

* UNTIL 745 PM MDT

* AT 446 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING  
  ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN IN ADDITION TO 
  HAIL HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING 1.5 MILES 
  NORTH OF ST PETERSBURG. WATER UP TO A FOOT DEEP WAS RUNNING ACROSS 
  LOGAN COUNTY ROAD 81. 
  
  * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
    ST PETERSBURG.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...WILDHORSE
CREEK...NORTH FORK FRENCHMAN CREEK...SANDY CREEK AND PATENT CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4059 10273 4044 10279 4044 10282 4047 10294
      4069 10279

$$

COOPER
1 follow-up statement
986 
WGUS75 KBOU 080056
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT THU AUG 7 2014

COC075-080105-
/O.CAN.KBOU.FF.W.0037.000000T0000Z-140808T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN CO-
656 PM MDT THU AUG 7 2014

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4059 10273 4044 10279 4044 10282 4047 10294
      4069 10279

$$

COOPER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:35 PM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 7, 3:35 PM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
335 PM MDT THU AUG 7 2014

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 334 PM MDT THU AUG 7 2014

SHORTWAVE EARLIER TODAY SPARKED THE LARGE AREA OF THUNDERSTORMS
MOVING THROUGH THE NORTHEASTERN PLAINS CURRENTLY. THIS AREA WILL
CONTINUE EAST...MELDING TOGETHER INTO A COMPLEX EXPECTED TO MOVE
EAST INTO KANSAS. RAIN AMOUNTS HAVE BEEN IMPRESSIVE WITH THESE
STORMS...WITH SOME STRONGER AREAS DROPPING HALF TO AN INCH AND A
HALF OF RAIN IN 30 MINUTES OR LESS. IT HAS TAKEN ON SOME BOW ECHO
PROPERTIES WITH THE FORWARD OUTFLOW GUSTING TO OVER 60 MPH THROUGH
EASTERN ADAMS AND ARAPAHOE COUNTIES AND INTO MORGAN AND WASHINGTON
COUNTIES. THESE STORMS WILL CONTINUE TO HAVE THE POSSIBILITY OF
PRODUCING STRONG WINDS AND LARGE HAIL...WHICH IS THE REASON FOR
THE SEVERE THUNDERSTORM WATCH. IN THE CLEARING BEHIND THE
PSUEDO-COMPLEX...ADDITIONAL HEATING IS HELPING POP ISOLATED TO
SCATTERED THUNDERSTORMS AS ANOTHER SHORTWAVE FROM THE UPPER TROUGH
OVER THE GREAT BASIN MOVES INTO NORTHWEST COLORADO. THIS SHORTWAVE
IN COMBINATION WITH MOISTURE ADVECTION FROM THE SOUTHWEST IN NEW
MEXICO IS GIVING MORE WEIGHT TO THE CHANCE OF THUNDERSTORMS
CONTINUING THROUGH THE EVENING AND INTO THE EARLY MORNING
HOURS....WHAT SOME OF THE HIGHRES MODELS ARE SHOWING...WHICH THEY
PICKED UP ON YESTERDAY OF LAST NIGHTS NOCTURNAL CONVECTION. WILL
KEEP POPS IN THE FORECAST THROUGH MIDNIGHT.

THE UPPER TROUGH WILL MOVE EAST OF THE AREA TOMORROW WITH WEAK
UPPER RIDGING BUILDING OVERHEAD. LEFT OVER MOISTURE FROM TODAY'S
CONVECTION AS WELL AS THE ADDITIONAL ADVECTING IN FROM THE SOUTH
WILL FUEL ANOTHER ROUND OF STORMS TOMORROW. BUT WITH SLIGHT
WARMING ALOFT UNDER THE RIDGE...SHOULD NOT BE AS UNSTABLE OR
WIDESPREAD. EXPECT ISOLATED TO SCATTERED WEAK THUNDERSTORMS
TOMORROW.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 334 PM MDT THU AUG 7 2014

SOME STORMS WILL BE PERSIST ACROSS THE AREA FRIDAY
EVENING...MAINLY OVER EASTERN PLAINS IN AREA OF WEAK MID LEVEL
ASCENT. THE ACTIVITY SHOULD END AROUND MIDNIGHT...THOUGH A FEW
STORMS COULD LINGER OVERNIGHT OVER THE FAR EASTERN PLAINS. SOME
STORMS COULD PRODUCE BRIEF HEAVY RAIN...THOUGH STORM MOTION OF
10-15 KTS SHOULD KEEP FLASH FLOOD THREAT LOW. SOME CLEARING
OVERNIGHT THOUGH THERE MAY BE SOME STRATUS DEVELOPING LATE FAR
EASTERN PLAINS. ON SATURDAY...BOUNDARY LAYER WIND AND RH PROGS
SHOWS THE POTENTIAL FOR STRATUS ROUGHLY EAST OF A STERLING TO
LIMON LINE WITH LESS OF A THREAT CLOSER TO THE FOOTHILLS. WILL
INCLUDE A BIT MORE CLOUD FAR EASTERN PLAINS. OTHERWISE...THE UPPER
RIDGE CONTINUES OVER COLORADO WITH AN UPPER TROUGH ACROSS THE WEST
COAST. AIRMASS STILL FAIRLY MOIST WITH PRECIPITABLE WATER VALUES
RANGING FROM SEVEN TENTHS OF AN INCH ALONG THE URBAN CORRIDOR TO
AROUND AN INCH FAR EASTERN PLAINS. THUS SHOULD SEE SOME STORMS
DEVELOP ALONG THE HIGHER TERRAIN AND PALMER DIVIDE LATE
MORNING...THEN MOVE ACROSS THE PLAINS DURING THE AFTERNOON.
FORECAST SOUNDINGS INDICATING A BIT OF A CAP ACROSS MUCH OF THE
PLAINS...WHICH MAY LIMIT THE STORM POTENTIAL UNTIL LATE AFTERNOON.
DID DELAY THE ONSET OF STORMS ACROSS MUCH OF THE PLAINS UNTIL 21Z.
STORMS TO CONTINUE INTO THE EVENING THEN SHOULD PUSH INTO KANSAS
AROUND MIDNIGHT. AIRMASS LOOKS SLIGHTLY COOLER WITH HIGHS IN THE
LOWER AND MIDDLE 80S OVER NORTHEAST COLORADO. FOR SUNDAY AND
MONDAY...UPPER RIDGE STILL IN PLACE OVER COLORADO WITH UPPER
TROUGH ACROSS THE WEST COAST. WEAK SOUTHWEST FLOW ALOFT TO
CONTINUE TO BRING SOME MONSOONAL MOISTURE INTO COLORADO. APPEARS
MOST OF THIS MOISTURE MOVES OVER THE MOUNTAINS. SO THE BEST CHANCE
OF THE STORMS TO BE ACROSS THE MOUNTAINS DURING THE AFTERNOON AND
EVENING. THERE ARE HINTS AT A WEAK MID LEVEL SHORT WAVE ROUNDING
THE TOP OF THE RIDGE SUNDAY AFTERNOON...WHICH COULD INCREASE THE
STORM CHANCES OVER THE PLAINS. FOR NOW WILL KEEP THE BEST CHANCE
ACROSS THE HIGH COUNTRY. TEMPERATURES TO BE A FEW DEGREES WARMER
WITH HIGHS IN THE MID AND UPPER 80S ACROSS THE PLAINS.

FOR THE LATER DAYS...TUESDAY THROUGH THURSDAY. LITTLE CHANGE IN
THE OVERALL PATTERN EXPECTED AS THE MODELS SHOW THE UPPER RIDGE
STILL OVER COLORADO AND THE UPPER TROUGH ACROSS THE PACIFIC
NORTHWEST. WEAK SOUTHWEST FLOW ALOFT SHOULD CONTINUE TO BRING SOME
MONSOONAL TYPE MOISTURE INTO THE AREA...RESULTING IN A CHANCE FOR
AFTERNOON AND EVENING THUNDERSTORMS. STILL APPEARS BEST CHANCE FOR
STORMS TO BE OVER THE MOUNTAINS. TEMPERATURES TO BE NEAR OR
SLIGHTLY BELOW AVERAGE THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 334 PM MDT THU AUG 7 2014

VFR THROUGH FRIDAY. INITIAL STRONG CONVECTION WAVE CURRENTLY EAST
OF THE AIRPORTS IS EXPECTED TO CONTINUE EAST. IN THE BREAK BEHIND
THIS THERE ARE ADDITIONAL ISOLATED THUNDERSTORMS FORMING...THOUGH
THESE ARE EXPECTED TO BE WEAKER. THERE CONTINUES TO BE HINTS OF A
RETURN OF STORM ACTIVITY LATER THIS EVENING...LIKELY FROM OUTFLOW
OVER THE EASTERN PLAINS THIS EVENING. THERE SEEMS TO BE A PUSH
FROM THE NORTHEAST THAT ENDS UP FIRING ACTIVITY ALONG THE SOUTHERN
FOOTHILLS AND PALMER DIVIDE. IF THIS DOES OCCUR...KAPA MAY GET
MORE OF THE ACTION BUT COULD STILL SEE ACTIVITY OVER KDEN AND
KBJC...HAVE INCLUDED THE POSSIBILITY IN THE TAFS. SHOULD SEE
CLEARING AFTER 06-09Z. AFTER THIS AFTERNOON'S VARIABLE WINDS FROM
OUTFLOWS...DRAINAGE WINDS EXPECTED TONIGHT WITH A RETURN TO
SOUTHEASTERLY WINDS TOMORROW. LESS CONVECTION EXPECTED
TOMORROW...WILL NOT INCLUDE IT IN THE TAFS AT THIS POINT AS IT
WILL BE VERY ISOLATED AROUND THE AIRPORTS.

&&

.HYDROLOGY...
ISSUED AT 334 PM MDT THU AUG 7 2014

MORE RAIN IS EXPECTED LATE THIS AFTERNOON AND EARLY EVENING OVER
THE EASTERN PLAINS WHERE A LARGE AREA OF THUNDERSTORMS THAT HAVE
HISTORY OF HEAVY RAIN IS HEADING. THESE HAVE PUT DOWN AS MUCH RAIN AS
AN INCH IN LESS THAN HALF AN HOUR. LOCALIZED FLOODING MAY OCCUR
WHERE LARGER COMPLEXES MAY FORM.

LESS STORM COVERAGE IS EXPECTED TOMORROW WITH THE SAME STORM
MOTION OF ABOUT 15-20 MPH...LITTLE NO FLOODING CONCERNS EXIST
TOMORROW. SLIGHT CHANCE FOR AFTERNOON AND EVENING STORMS EXPECTED
SATURDAY AND SUNDAY. BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THE
STORMS...BUT STORM MOTION AROUND 15 MPH SHOULD KEEP FLOOD CONCERNS
LOW.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KRIEDERMAN
LONG TERM...D-L
AVIATION...KRIEDERMAN
HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Aug 7, 10:39 AM MDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1039 AM MDT THU AUG 7 2014

COZ030>051-081645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1039 AM MDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS AND THUNDERSTORMS THIS MORNING WILL INCREASE IN
COVERAGE AND STRENGTH BY EARLY AFTERNOON...WITH SCATTERED
THUNDERSTORMS DEVELOPING AND MOVING EAST.  EXPECT BRIEF LIGHT TO
MODERATE RAIN AND GUSTY WINDS WITH MOST STORMS...THOUGH A FEW
STRONGER STORMS OVER THE EASTERN PLAINS LATER THIS AFTERNOON COULD
PRODUCE LOCALIZED HEAVY RAINFALL AND SMALL HAIL. THESE STORMS MAY
LAST THROUGH THE EVENING OVER THE PALMER DIVIDE AND EASTERN
PLAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS FOR MUCH OF THE FORECAST AREA THROUGH THE
PERIOD...ESPECIALLY FOR THE HIGH COUNTRY. THE CHANCES FOR STORMS
OVER THE PLAINS WILL DECREASE EARLY NEXT WEEK. SOME OF THE STORMS
MAY PRODUCE BRIEF HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Aug 7, 12:50 PM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1250 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             CENTENNIAL              39.60N 104.87W
08/07/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

1208 PM     HAIL             2 NNW GOLDEN            39.77N 105.23W
08/07/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 7, 1:10 PM MDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
110 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HAIL             GREENWOOD VILLAGE       39.62N 104.92W
08/07/2014  M0.88 INCH       ARAPAHOE           CO   BROADCAST MEDIA

1240 PM     HAIL             CENTENNIAL              39.60N 104.87W
08/07/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

1208 PM     HAIL             2 NNW GOLDEN            39.77N 105.23W
08/07/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 7, 2:25 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
225 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HAIL             GREENWOOD VILLAGE       39.62N 104.92W
08/07/2014  M0.88 INCH       ARAPAHOE           CO   BROADCAST MEDIA

1240 PM     HAIL             CENTENNIAL              39.60N 104.87W
08/07/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

1229 PM     TSTM WND GST     BENNETT                 39.76N 104.42W
08/07/2014  M63.00 MPH       ADAMS              CO   MESONET

1208 PM     HAIL             2 NNW GOLDEN            39.77N 105.23W
08/07/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK
Local storm report, Aug 7, 3:20 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND GST     1 N ANTON               39.76N 103.22W
08/07/2014  E0.00 MPH        WASHINGTON         CO   TRAINED SPOTTER

            60 MPH WINDS AND DIMED SIZED HAIL

1254 PM     HAIL             GREENWOOD VILLAGE       39.62N 104.92W
08/07/2014  M0.88 INCH       ARAPAHOE           CO   BROADCAST MEDIA

1240 PM     HAIL             CENTENNIAL              39.60N 104.87W
08/07/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

1229 PM     TSTM WND GST     BENNETT                 39.76N 104.42W
08/07/2014  M63.00 MPH       ADAMS              CO   MESONET

1208 PM     HAIL             2 NNW GOLDEN            39.77N 105.23W
08/07/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK
Local storm report, Aug 7, 3:27 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
327 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     NON-TSTM WND GST 1 N AKRON               40.18N 103.21W
08/07/2014  M64.00 MPH       WASHINGTON         CO   ASOS

0314 PM     TSTM WND GST     1 N ANTON               39.76N 103.22W
08/07/2014  E60.00 MPH       WASHINGTON         CO   TRAINED SPOTTER

            DIMED SIZED HAIL

1254 PM     HAIL             GREENWOOD VILLAGE       39.62N 104.92W
08/07/2014  M0.88 INCH       ARAPAHOE           CO   BROADCAST MEDIA

1240 PM     HAIL             CENTENNIAL              39.60N 104.87W
08/07/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

1229 PM     TSTM WND GST     BENNETT                 39.76N 104.42W
08/07/2014  M63.00 MPH       ADAMS              CO   MESONET

1208 PM     HAIL             2 NNW GOLDEN            39.77N 105.23W
08/07/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK
Local storm report, Aug 7, 3:50 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
350 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             1 SW ST PETERSBURG      40.55N 102.83W
08/07/2014  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

            QUARTER TO GOLF BALL HAIL COMPLETELY COVERED THE GROUND

0342 PM     HAIL             7 S FLEMING             40.58N 102.84W
08/07/2014  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0317 PM     NON-TSTM WND GST 1 N AKRON               40.18N 103.21W
08/07/2014  M64.00 MPH       WASHINGTON         CO   ASOS

0314 PM     TSTM WND GST     1 N ANTON               39.76N 103.22W
08/07/2014  E60.00 MPH       WASHINGTON         CO   TRAINED SPOTTER

            DIMED SIZED HAIL

1254 PM     HAIL             GREENWOOD VILLAGE       39.62N 104.92W
08/07/2014  M0.88 INCH       ARAPAHOE           CO   BROADCAST MEDIA

1240 PM     HAIL             CENTENNIAL              39.60N 104.87W
08/07/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

1229 PM     TSTM WND GST     BENNETT                 39.76N 104.42W
08/07/2014  M63.00 MPH       ADAMS              CO   MESONET

1208 PM     HAIL             2 NNW GOLDEN            39.77N 105.23W
08/07/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:33 PM MDTSpecial Weather StatementBOUSedgwick42 min
Aug 6, 9:47 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick30 min
Aug 7, 12:00 PM MDTAreal Flood AdvisoryBOUBoulder60 min
Aug 7, 12:11 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Jefferson38 min
Aug 7, 12:40 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert50 min
Aug 7, 1:39 PM MDTAreal Flood AdvisoryBOUArapahoe81 min
Aug 7, 1:43 PM MDTSevere Thunderstorm WarningBOUAdams62 min
Aug 7, 2:10 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Washington65 min
Aug 7, 2:19 PM MDTSevere Thunderstorm WarningBOUMorgan41 min
Aug 7, 2:49 PM MDTSevere Thunderstorm WarningBOULogan26 min
Aug 7, 2:50 PM MDTSevere Thunderstorm WarningBOUWashington25 min
Aug 7, 3:04 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln56 min
Aug 7, 3:14 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Aug 7, 3:38 PM MDTSevere Thunderstorm WarningBOULogan, Phillips37 min
Aug 7, 3:40 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln50 min
Aug 7, 4:11 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Washington34 min
Aug 7, 4:42 PM MDTAreal Flood AdvisoryBOULogan3 hr
Aug 7, 5:32 PM MDTSevere Thunderstorm WarningBOUElbert58 min
Aug 7, 5:43 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln62 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.